# SDR ASAA2016091117984

- Difficulty date: September 11, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 29,378 hours, 8,790 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LIGHT ILLUMINATED ON OVERHEAD PANEL.  ACFT GROUNDED.  PERFORMED ELEC LIGHT BITE, IAW FIM 24-31 TASK 801. SHOWS STATIC INVERTER INOPERATIVE FAULT. PERFORMED  FIM 24-34 TASK 801 & FAULT CLEARED. ALL GROUND FUNCTIONAL TESTS PASSED.
